MathSciNet Relay Station
MathSciNet bibliographic data
MR355667 47B10 (46E30)
Tomczak-Jaegermann, Nicole The moduli of smoothness and convexity and the Rademacher averages of trace classes $S\sb{p}(1\leq p<\infty )$. Studia Math. 50 (1974), 163–182.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement